Cubic–quartic optical soliton perturbation with Gerdjikov–Ivanov equation by sine-Gordon equation approach

Yakup Yidirim, Anjan Biswas*, Hashim M. Alshehri, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This paper recovers cubic–quartic optical solitons for the perturbed Gerdjikov–Ivanov equation. The scalar case and birefringent fibers are both covered. The perturbation terms appear with maximum permissible intensity. A complete spectrum of soliton solutions are recovered and listed.

Original languageEnglish
Pages (from-to)236-242
Number of pages7
JournalOptoelectronics and Advanced Materials, Rapid Communications
Volume16
Issue number5-6
Publication statusPublished - 1 May 2022
Externally publishedYes

Keywords

  • Cubic
  • Ivanov equation
  • quartic solitons, Perturbation, Gerdjikov

Fingerprint

Dive into the research topics of 'Cubic–quartic optical soliton perturbation with Gerdjikov–Ivanov equation by sine-Gordon equation approach'. Together they form a unique fingerprint.

Cite this